# SDR SWAA2022030746171

- Difficulty date: April 5, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,958 hours, 9,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT ; VARIOUS CAP STRIPS ARE CORRODED / REPLACED 10 EA CAPSTRIPS IN AFT CARGO COMPARTMENT IAW IPC 25-52-10-04 AND BOEING DWG #453A2611 REV D. CAPSTRIPS TO BE INSTALLED ON SA-M 565S W/N #457680
